# SDR CA150304006

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,671 hours
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Drive
- Part number: 1217543
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 4,828 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING INSPECTION, 4 FLEX SHAFT ASSEMBLIES CRACKED ON THE SWAGED FITTING ENDS ON 2 THRUST REVERSERS ON OUR ACFT.  2 WERE FOUND ON THE LT ENGINE AND 2 ON THE RT ENGINE. 3 WERE PN 121754-2 AND ONE 121754-3.   LOOKING AT THE FAILED PARTS IT APPEARS THAT THE MATERIAL IS ALUMINUM.  ALL CRACKS WERE SIMILAR IN NATURE.  PARTS HAVE BEEN SENT TO MFG FOR EVALUATION.
